# SDR IPXA10660983

- Difficulty date: June 21, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Wing Ctr Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPT CTR TANK FRONT SPAR UPPER VERTICAL STIFFENER FOUND CRACKED AT STA 785.9, RBL10.94.  WING CTR SECTION AT STA785.9 RBL10.94 VERT STIFFENER REPAIRED IAW RS R57-10-36758 & EO B767-5710-38467, ORG MATL IS BAC1518-749-2024T 3511, CRACK LENGTH IS 2.75", CUT OFF LENGTH IS 19.5" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1518-749-2024T3511 AS REPLACEMENT SECTION. TOTAL REPAIR LENGTH IS 29.5"
